since started medication gained alot of weight .
Jul 11, 2010
I was wondering if there is a medication my doctor can prescribe me to help me lose some weight. I looked into bariatric surgery and my insurance wont cover it. I really am depressed with my weight and would appreciate your input.
Response from Dr. Holodniy
This is a complex issue. Although HIV meds can be associated with weight gain in some people, one also needs to make sure that other medical conditions (diabetes, thyroid disease, depression, etc) are not contributing to this. Then diet and lifestyle modification measures need to be started. I would be reluctant to recommend any "diet pills", which could interact with some HIV medications, and there is no magic bullet medication that can accomplish this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What's The Discharge From Herpes Like?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Percentage Of The Population Has Genital Herpes?
- What Happens If You Get Reinfected With Chlamydia?
- What Can I Do To Ease The Pain From Genital Herpes?
- What Are The Long Term Effects Of Histoplasmosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.